# SDR AALA201612069004

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 49,622 hours, 28,376 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT 2L DOOR EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
